zbMATH — the first resource for mathematics

Some arithmetic properties of the \(q\)-Euler numbers and \(q\)-Salié numbers. (English) Zbl 1111.05009
The authors study a \(q\)-analogue \(E_{2n}(q)\) of the Euler numbers defined by \[ \sum_{n=0}^{\infty}E_{2n}(q)\frac{x^{2n}}{(q;q)_{2n}}=\left( \sum_{n=0}^{\infty}\frac{x^{2n}}{(q;q)_{2n}} \right)^{-1}. \] They show that \(E_{2m}(q)\) is congruent to \(q^{m-n}E_{2n}(q) \mod (1+q^d)\) if and only if \(m\equiv n \pmod d\). Divisibility properties of \(q\)-Salié numbers are also studied.

11B65 Binomial coefficients; factorials; \(q\)-identities
05A30 \(q\)-calculus and related topics
05A15 Exact enumeration problems, generating functions
11A07 Congruences; primitive roots; residue systems
11B68 Bernoulli and Euler numbers and polynomials
Full Text: DOI arXiv
[1] Andrews, G.E.; Foata, D., Congruences for the \(q\)-Euler numbers, European J. combin., 1, 283-287, (1980) · Zbl 0455.10006
[2] Andrews, G.E.; Gessel, I., Divisibility properties of the \(q\)-tangent numbers, Proc. amer. math. soc., 68, 380-384, (1978) · Zbl 0401.10020
[3] Carlitz, L., The coefficients of \(\cosh x / \cos x\), Monatsh. math., 69, 129-135, (1965) · Zbl 0141.04102
[4] Désarménien, J., Un analogue des congruences de Kummer pour LES \(q\)-nombres d’euler, European J. combin., 3, 19-28, (1982) · Zbl 0485.05006
[5] Foata, D., Further divisibility properties of the \(q\)-tangent numbers, Proc. amer. math. soc., 81, 143-148, (1981) · Zbl 0485.05007
[6] Gessel, I.M., Some congruences for generalized Euler numbers, Canad. J. math., 35, 687-709, (1983) · Zbl 0493.10014
[7] Goulden, I.P.; Jackson, D.M., Combinatorial enumeration, (2004), Dover Publications, Inc. Mineola, NY, (reprint of the 1983 original) · Zbl 0687.05003
[8] Knuth, D.; Wilf, H., The power of a prime that divides a generalized binomial coefficient, J. reine angew. math., 396, 212-219, (1989) · Zbl 0657.10008
[9] Leeming, D.J.; MacLeod, R.A., Some properties of generalized Euler numbers, Canad. J. math., 33, 606-617, (1981) · Zbl 0419.10017
[10] Olive, G., Generalized powers, Amer. math. monthly, 72, 619-627, (1965) · Zbl 0215.07003
[11] Sagan, B.E.; Zhang, P., Arithmetic properties of generalized Euler numbers, Southeast Asian bull. math., 21, 73-78, (1997) · Zbl 0899.11008
[12] Stanley, R.P., ()
[13] Stern, M.A., Zur theorie der eulerschen zahlen, J. reine angew. math., 79, 67-98, (1875)
[14] Z.-W. Sun, On Euler numbers modulo powers of two, J. Number Theory (in press) · Zbl 1090.11016
[15] Wagstaff, S.S., Prime divisors of the Bernoulli and Euler numbers, (), 357-374 · Zbl 1050.11021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.